# SDR DALA2016101707284

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 270-273
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK AT X -22 BETWEEN BS 270-273.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-05 FIG. 4F, 51-10-3 PAR. 21, 14, 51-10-4 AND 51-30-1.
